Bulletin (New Series) of the American Mathematical Society

Review: Neil H. Williams, Combinatorial set theory

James E. Baumgartner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 1 (1979), 217-219.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183542338

Citation

Baumgartner, James E. Review: Neil H. Williams, Combinatorial set theory. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 1, 217--219. https://projecteuclid.org/euclid.bams/1183542338


Export citation

References